EconPapers    
Economics at your fingertips  
 

Some inequalities for differentiable convex mapping with application to weighted midpoint formula and higher moments of random variables

Dah-Yan Hwang

Applied Mathematics and Computation, 2014, vol. 232, issue C, 68-75

Abstract: Connected with the celebrated Hermite–Hadamard integral inequality, several new inequalities for differentiable convex, wright-convex and quasi-convex mapping are established. Applications of these results are considered in error estimates for weighted Midpoint integral formula and in deriving the inequalities involving higher moments of random variables.

Keywords: Hermite–Hadamard inequality; Convex function; Wright-convex function; Quasi-convex function; Integral inequalities; Midpoint formula (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300314000873
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:232:y:2014:i:c:p:68-75

DOI: 10.1016/j.amc.2014.01.050

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:232:y:2014:i:c:p:68-75